# SDR DXTA2017041606398

- Difficulty date: April 16, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605240
- Aircraft time: 13,009 hours, 10,362 cycles
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GROUND IDLE ANNUNCIATOR ILLUMINATED FOLLOWED BY MASTER CAUTION AFTER TAKEOFF.  EXTINGUISHED AFTER GEAR RETRACTION.
